# SDR KCSA071250

- Difficulty date: July 24, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N710CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21097
- Aircraft time: 72,423 hours, 19,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3R MED, NR 6 STOP SUPPORT FITTING IS CRACKED AT I/B AFT AREA OF FITTING.
